# SDR P5CA9600715

- Difficulty date: September 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Fairing Plate
- Condition: Torn
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLOCKER DOOR FAIRING PLATE TEARING UPWARD THROUGH SCREWS OF NR 2 ENGINE FAN REVERSE SLEEVE IN AFT AREA AT 6:30 POSITION.  REMOVED AND REPLACED FAIRING PLATE PER BAC SRM 51-10-01 AND 51-30-02.
